Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A note on Olver's algorithm for the solution of second-order linear difference equations

Author: J. R. Cash
Journal: Math. Comp. 35 (1980), 767-772
MSC: Primary 65Q05
MathSciNet review: 572854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of Olver's algorithm is described. This allows the solution of certain linear difference equations which are in a sense ill-conditioned for solution by Olver's method. The new algorithm is illustrated by considering a particular problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65Q05

Retrieve articles in all journals with MSC: 65Q05

Additional Information

PII: S 0025-5718(1980)0572854-5
Article copyright: © Copyright 1980 American Mathematical Society